# SDR FDEA201105292024

- Difficulty date: May 29, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 61,438 hours, 10,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY EXIT LIGHT COVER DROPPED OFF.  R & R EMERG EXIT LIGHT COVER ALIGNMENT PINS, OPS CKS GOOD.  OK FOR SERVICE.  FINAL CLOSED.
